RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 6, Pages 964–971 (Mi de8392)  

This article is cited in 9 scientific papers (total in 9 papers)

Ordinary Differential Equations

The Cauchy problem as a problem of continuation with respect to the best parameter

E. B. Kuznetsov, V. I. Shalashilin

Moscow Aviation Institute, USSR

Full text: PDF file (1075 kB)

English version:
Differential Equations, 1994, 30:6, 893–898

Bibliographic databases:
UDC: 517.925:519.622
Received: 19.05.1993

Citation: E. B. Kuznetsov, V. I. Shalashilin, “The Cauchy problem as a problem of continuation with respect to the best parameter”, Differ. Uravn., 30:6 (1994), 964–971; Differ. Equ., 30:6 (1994), 893–898

Citation in format AMSBIB
\Bibitem{KuzSha94}
\by E.~B.~Kuznetsov, V.~I.~Shalashilin
\paper The Cauchy problem as a problem of continuation with respect to the best parameter
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 6
\pages 964--971
\mathnet{http://mi.mathnet.ru/de8392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1312716}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 6
\pages 893--898


Linking options:
  • http://mi.mathnet.ru/eng/de8392
  • http://mi.mathnet.ru/eng/de/v30/i6/p964

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Kuznetsov, V. I. Shalashilin, “A parametric approximation”, Comput. Math. Math. Phys., 34:12 (1994), 1511–1520  mathnet  mathscinet  zmath  isi
    2. E. B. Kuznetsov, “On a formulation of Cauchy's problem for integro-differential equations”, Russian Math. Surveys, 50:3 (1995), 625–626  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. B. Kuznetsov, “The best parameter for parametric interpolation”, Russian Math. Surveys, 51:2 (1996), 336–337  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. E. B. Kuznetsov, V. I. Shalashilin, “Solution of differential-algebraic equations with the choice of the best argument”, Comput. Math. Math. Phys., 37:6 (1997), 691–702  mathnet  mathscinet  zmath
    5. E. B. Kuznetsov, “An approach to the integration of the Euler kinematic equations”, Comput. Math. Math. Phys., 38:11 (1998), 1732–1738  mathnet  mathscinet  zmath
    6. E. B. Kuznetsov, “Transformation of equations with retarded argument to equations with the best argument”, Math. Notes, 63:1 (1998), 55–60  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. E. B. Kuznetsov, V. I. Shalashilin, “Solution of singular equations transformed to the best argument”, Russian Math. (Iz. VUZ), 42:11 (1998), 53–60  mathnet  mathscinet  zmath
    8. E. A. Balakina, E. B. Kuznetsov, “Solving systems differential-algebraic equations of high indices”, Comput. Math. Math. Phys., 40:2 (2000), 189–196  mathnet  mathscinet  zmath
    9. S. D. Krasnikov, E. B. Kuznetsov, “Parametrizatsiya chislennogo resheniya nelineinykh kraevykh zadach”, Matem. modelirovanie, 18:9 (2006), 3–16  mathnet  mathscinet  zmath
  • Number of views:
    This page:70
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020